Hereditarily σ-connected continua
Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 57-65
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. Grispolakis 1 ; E. D. Tymchatyn 1
@article{10_4064_cm_41_1_57_65,
author = {J. Grispolakis and E. D. Tymchatyn},
title = {Hereditarily \ensuremath{\sigma}-connected continua},
journal = {Colloquium Mathematicum},
pages = {57--65},
year = {1979},
volume = {41},
number = {1},
doi = {10.4064/cm-41-1-57-65},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-41-1-57-65/}
}
J. Grispolakis; E. D. Tymchatyn. Hereditarily σ-connected continua. Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 57-65. doi: 10.4064/cm-41-1-57-65
Cité par Sources :